# SDR HEER20141029324

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: General aviation
- Aircraft: N430PH
- Make and model: Bell 407
- Aircraft serial: 53870
- Aircraft time: 6,267 hours
- Engine: Allsn 250C47B
- Engine time: 7,005 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK110680
- Condition: Unknown
- Location: Engine
- Part time: 1,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR OVERHAUL 10-16-14.  REMOVED NR 5 BEARING DUE TO PROBABLE SPALLING ON OUTER RACE AT SPLIT.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
